# SDR C8GA20060007

- Difficulty date: June 16, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 57,939 hours, 30,506 cycles
- Engine: Pwa JT8D15
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 6A47000
- Condition: Inoperative
- Location: Nr 3 Engine
- Part time: 57,939 hours, 30,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1711 FROM LAX TO TOL.  DURING CLIMB PASSING THROUGH 10,000FT THE NR  3 ENGINE CSD TRIPPED INDICATING 140 DEGREE'S CELSIUS IN TEMP.  THE NR 2 ENGINE CSD WENT TO 140 DEGREE'S AND NR 1 CSD WAS OPERATING HOT AT 125 DEGREE'S.  AIRCRAFT DIVERTED TO SAN AND LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED AND NR 1, 2 AND 3 ENGINE CSD OIL COOLERS AND CSD INTERNAL AND IN-LINE OIL FILTERS WERE REMOVED AND REPLACED.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
